MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 234-03-04
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Joint Laxity (4526)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1312822 204-24-11 - ps tibial inserts sz 4, 11mm 2955632 200-02-32 - three peg patella 32mm 3003748 204-04-44 - trapezoid tibial tray sz 4f/4t 5121025 204-24-09 - ps tibial inserts sz 4, 9mm the product associated with the reported event was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 73 months after a total right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, instability, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H10.Mfr#s for this event- 1038671-2023-00347.Report 1 of 4, 1038671-2024-01762.Report 3 of 4, 1038671-2024-01764.Report 4 of 4.Additional information added.Report 2 of 4.H3.The revision reported may have been the result of loosening of the femoral component and tibial tray, wear of the patella and tibial insert, osteolysis, and joint instability.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implants and the bones.The cause and extent of the instability and loosening cannot be determined because the revised components were not returned for evaluation and no images or radiographs were provided.Exactech complaint history from 01/01/2008 ¿ 04/01/2024 was used to calculate a complaint occurrence rate for each alleged failure, respectively, of <(b)(4).This is considered ¿very low¿.This event does not this does not appear to be design-related.A review of the risk management report and risk assessment and controls report was conducted to ensure the risks were included and the occurrences are below the threshold.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19471231
Report Number1038671-2024-01761
Device Sequence Number17998026
Product Code JWH
UDI-Device Identifier10885862063274
UDI-Public10885862063274
Combination Product (Y/N)N
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2015
Device Catalogue Number234-03-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale